# SDR 07FDEA04849

- Difficulty date: November 19, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46602
- Aircraft time: 73,396 hours, 30,049 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Fitting
- Part number: APB70781
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MODIFICATION MD10 TO ACF (ADVANCED COMMON FLIGHT DECK), CTR SECTION BOX  WHEEL WELL AREA STA 1370 LT SIDE XCW 31.500 KEEL FITTING APB7078-1 WITH CRACK 5" LONG REPLACED KEEL FITTING FOR SRM 51-33-01 AND SRM 51-32-01.
